Web of Science: 2 cites, Scopus: 1 cites, Google Scholar: cites
Plane model-fields of definition, fields of definition, and the field of moduli for smooth plane curves
Badr, Eslam (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Bars Cortina, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2019
Resum: Let C/k‾ be a smooth plane curve defined over k‾ a fixed algebraic closure of a perfect field k. We call a subfield k' ⊆ k‾ a plane model-field of definition for C if C descends to k' as a smooth plane curve over k', that is if there exists a smooth curve C'/k' defined over k' which is k'-isomorphic to a non-singular plane model F(X,Y,Z) = 0 with coefficients in k', and such that C'⊗k'k‾ and C are isomorphic. In this paper, we provide (explicit) families of smooth plane curves for which the three fields types; the field of moduli, fields of definition, and plane-models fields of definition are pairwise different.
Ajuts: Ministerio de Economía y Competitividad MTM2016-75980-P
Ministerio de Economía y Competitividad MDM-2014-0445
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, i la comunicació pública de l'obra, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. No es permet la creació d'obres derivades. Creative Commons
Llengua: Anglès
Document: Article ; recerca ; Versió sotmesa a revisió
Matèria: Smooth plane curves ; Field of moduli ; Field of definition
Publicat a: Journal of Number Theory, Vol. 194 (January 2019) , p. 278-283, ISSN 0022-314X

DOI: 10.1016/j.jnt.2018.07.010


Preprint
5 p, 252.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2021-05-20, darrera modificació el 2022-03-05



   Favorit i Compartir